# SDR 2001F00326

- Difficulty date: July 24, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 991405811
- Part serial: 93228
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FOUND RIGHT BATTERY OVERTEMPED 75 DEGREES CELSIUS, SHUT OFF BATTERY AND RETURNED TO DTW.  REPLACED BATTERY, CLEANED TEMP SENSOR CONNECTOR.  (M)
